# SDR UALA2009122804029

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 67,573 hours, 19,688 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LT WHEEL WELL FROM CTR TANK.  FOUND LEAK IN CTR LT REAR SPAR LWR CORNER SEALANT REPAIRED W A-HALF AND B-HALF AT 1400HRS. NEEDS LEAK CHECK REPAIR.  NO LEAKS FOUND.
